# SDR SWAA2025121649075

- Difficulty date: December 9, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 35,762 hours, 17,489 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241GF DELAMINATED.   REMOVED AND REPLACED THE FLOOR PANEL IAW AMM 53-21-00-401-NG.
